My daughter is 15 yrs old. She has had the series of shots of gardisil. She has been experiencing pain in her lower left side for about 6 months now. They have done several tests and have not come up with a cause. The best they can give her is that it is probably a pulled muscle.
I also have a friend that I just found out is having the same problems with her 15 yr old daughter who also had the series of shots. She too has been through lots of tests and was told it is probably a pulled muscle.
My daughter was given flexoril to help with the pain, but I do not see how a pulled muscle can last this long.
Is it possible that this is an unreported side effect from the vaccine? It just seems odd to me that both girls are having the same problem and the only common factor we can find is the vaccine.
I would suggest that you google gardasil and 'side effects'... I can't believe that you and your friend let your daughters get this vaccine after all the controversy. There have been 20 deaths linked to this vaccine, also girls having seizures and many other side effects. The FDA fast tracked this drug and the complete Safety Report won't be in until next year. I know they were also considering giving it to boys - I haven't been following the news on this drug lately, but IMO its something that should only be given to NYC rodents that walk across kitchen counter tops of "fine restaurants" once the lights go out....That drug is bad news!! The FDA fast tracked Guardasil,,,YET they won't give the new HCV drugs to people who are dying of hepatitus C - figure that one out - I can't.
I would suggest you and your friend take your kids to a good Holistic Internist - that type of doctor would be totally against this vaccine and would probably be able to give you some sort of clue as to what this drug reaction is all about - because I agree with you on that - that it is most likely from the drug.
Just guessing, but possibly could have caused some sort of autoimmune disorder. The Internist can probably recommend other Specialists for her to see also, maybe a Immunologist....
Listen, I don't mean to scare you by saying all this stuff, but parents have to stop thinking that just because a new drug comes out that it is safe to give to their kid and anyhow, would this drug then give the kids reason to think they are safe from getting STD's.....According to what I read, if I remember correctly this guardisil only protects against one type of HPV......so she still can get HPV and on top of it, and now you also don't know what is going on with her immune system from the vaccine.
If I were you, I would speak to other parents whose children didn't get the shots yet and tell them to hold off. IMO eventually this drug will be pulled off the market, but then again who knows....But read some of the cases of how sick some people have become just after getting the series - as far as I am concerned they can't say there isn't a connection.
I hope your daughter and her friend feel better soon.
That comment was very insensitive. Lissann, you were just trying to protect your daughter. Any mother would; especially if she has dealt with HPV herself. I got all three injections and have done well so far. I got them when they first came out because my doctor recommended it. These injections protect against several strains of the HPV virus (both high and low risk) but they do not protect against all (there are over 100 types of HPV!!). Mostly this injection is trying to protect you from the worst. I'm very sorry to hear about your daughter. I've heard of a lot of girls having trouble after the vaccine.
Does your daughter have a history of ovarian cysts? When I ovulate, I get cysts and they can be painful. Maybe she should have an ultrasound. I hope she feels better and you're a great mom for watching out for your daughter.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.